Home | About CIM | In Memory of Chern | Affiliations | Lectures | Conferences | Visitors | Library of Mathematics  | Graduates | International Cooperations | Videos 

About CIM
Home > About CIM > Faculty > Feng Huitao > Content
Huitao Feng
2022-09-26 11:09



Huitao Feng


Global Differential Geometry


Vice Director, professor of Chern Institute of Mathematics

Curriculum Vitae

9.1979-6.1983   Bachelor Degree, Department of Mathematics, Inner Mongolia University ;
7.1983-8.1987   Teacher, Inner Mongolia Forest College ;
9.1987-6.1990   Master Degree, Department of Mathematics, Nankai University ;
7.1990-8.1994   Lecturer, Department of Mathematics, Inner Mongolia University ;
9.1994-6.1997   Ph.D Degree, Institute of Mathematics, Chinese Academy of Sciences
7.1997-6.1999   Postdoctor, Nankai Institute of Mathematics;
6.1999-12.2003 Associate Professor, School of Mathematical Sciences, Nankai University;
1.2004-7.2004   Professor, School of Mathematical Sciences, Nankai University ;
8.2004- present  Professor, Chern Institute of Mathematics, Nankai University.

Research Interest

Atiyah-Singer index theory and its applications



[1]  (With Enli Guo) A super-twisted Dirac operator and Novikov inequalities,   Science in China (Series A), Vol. 43, No. 5, (2000), 470--480.
[2]  (With Enli Guo) Novikov-type inequalities for vector fields with   non-degenerate zero points,Pacific Journal of Mathematics, Vol. 201, No. 1 (2001), 107—120.
[3]  (With Enli Guo) A Hopf index theorem for a real vector bundle, Chin. Ann. of   Math., 23 B:4(2002), 507—518.
[4]  (With Wenchuan Hu and Weiping Zhang) A family quantization formula for   symplectic manifolds with boundary, Science in China (Series A), Vol. 44, No.   5 (2001), 599—609.
[5]  A note on the non-commutative Chern character, Acta. Math. V.46 No.1 (2003),   57—64.
[6]  Holomorphic equivariant cohomology via a transversal holomorphic vector   field,International   Journal of Math, Vol. 14, No. 5 (2003), 499-514.
[7]  (With Xiaonan Ma) Transversal holomorphic section and localization of   analytic torsions, to appear in Pacific Journal of Mathematics (2005). 



Room 703,  Shiing-Shen Building  (86) 022-2350-4471  

Email: fht@nankai.edu.cn  



Chern Institute of Mathematics, Nankai University, Tianjin 300071 China
Tel: 86-22-2350-1029, 86-22-2350-8228, Fax: 86-22-2350-8114, Email: cim@nankai.edu.cn
Copyright Chern Institute of Mathematics